# SDR ASAA2019122081647

- Difficulty date: December 18, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 51,748 hours, 15,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M1694 AND M1670 EMERGENCY BATTERY PACKS FAILED CHARGING CAPACITY GROUNDED - YES. REMOVED, REPLACED AND PERFORMED SUCCESSFUL SYSTEM OP CHECK ON EMERGENCY BATTERY PACKS M1694 AND M1670 IAW B737NG AMM 33-51-06-960-805.
